# SDR 20010403CW009

- Difficulty date: February 19, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N3057S
- Make and model: Cessna 150G
- Aircraft serial: 15066957
- Engine: Cont O200*
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 14603201
- Condition: Worn
- Location: Cockpit
- Part time: 5,790 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION PILOTS SIDE RUDDER PEDALS AND SHAFTS WERE FOUND TO BE BADLY WORN WHERE SHAFT PINS PASS THROUGH THE HOLES.   IT IS EVIDENT THAT THIS ITEM IS OVERLOOKED.
